Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Multiple solutions of perturbed superquadratic second order Hamiltonian systems
HTML articles powered by AMS MathViewer

by Yi Ming Long PDF
Trans. Amer. Math. Soc. 311 (1989), 749-780 Request permission

Abstract:

In this paper we prove the existence of infinitely many distinct $T$-periodic solutions for the perturbed second order Hamiltonian system $\ddot q + V’(q) = f(t)$ under the conditions that $V:{{\mathbf {R}}^N} \to {\mathbf {R}}$ is continuously differentiable and superquadratic, and that $f$ is square integrable and $T$-periodic. In the proof we use the minimax method of the calculus of variation combining with a priori estimates on minimax values of the corresponding functionals.
References
Similar Articles
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 311 (1989), 749-780
  • MSC: Primary 58F05; Secondary 34C25, 58E05, 58E30, 58F22, 70H05
  • DOI: https://doi.org/10.1090/S0002-9947-1989-0978375-4
  • MathSciNet review: 978375